Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking Cerazette, have continuous period flow, stomach cramps and bloating. Can I start Yasmin immediately?

Hi, I had been taking the contraceptive pill Yasmin for a few years which i had no problem on apart from getting headaches in my pill free week. My doctor suggestive i try Cerazette which i have been taking for nearly 2 months now. I have been on my period for over 2 weeks (which i am not happy about ) as i was told i wouldnt get a period! i also have been experiencing stomach cramps and bloating which i am not used to :( can i start taking Yasmin again immediately even if i havnt finish the pack of Cerazette? and if so how long would it take for my period to stop if i did? Many Thanks
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  126 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor